# SDR TWAA0003902

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1140 - 1180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, MEMBRANE BELOW FLOOR STA 1140 TO 1180, LBL 48 TO 56, HAD CORROSION ON UPPER AND LOWER SURFACES.  REMOVED CORROSION PER SRM 53-01, PAGE 18 FIG 4 SHEET 3, AND TWA STD PROCEDURES MANUAL 6-80-01 PAGE 1 TO 3.  TREATED AND PRIMED PER SRM 51-10-3 PAGE 46.  REPLACED DOUBLERS PER SRM 53-01, PAGE 18.
